# SDR CA130214024

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 69 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 70BMN01000
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AROUND 09:40 AM, HAD THE GOVERNOR YELLOW LIGHT ON ON MY CAUTION PANEL, FOLLOW BY RPM DECREASING TO AROUND 369, WITH THE LOWER VEMD SCREEN LOOSING THE GAUGES IN SAME TIME.  TURN BACK FOR AND IMMEDIATELY AFTER THIS TURN, HAD THE TOP SCREEN OF THE VEMD LOOSING NG, T4, TQ GAUGES. TRIED TO MAINTAIN GOOD RPM, IT WAS NOT POSSIBLE, IT WAS IN THE LOW SIDE 365/370 RANGE, DECREASING MY COLLECTIVE, THE RPM WAS GOING DOWN, SAME THING WHEN I WAS INCREASING THE COLLECTIVE RPM WAS GOING DOWN, HAD TO LEAVE THE SAME POSITION FOR THE COLLECTIVE, IT SEEM LIKE THE RPMS WERE FROZEN.  FOLLOWING THE HIGHWAY BACK TO THE LODGE AND TALKING ON THE FM RADIO WITH NO MORE FEDEC SYSTEMS WORKING AND THE EBCAU NOT RESPONDING, MANAGED TO TRY MY EBCAU SWITCH, 2 TIMES AND HAD A RESPOND ON THE RPM GUAGE INCREASING UP TO 400 RPM, THAT WAS GOOD.  DID A LONG APPROACH TO THE LODGE, KEEPING A CLOSE LOOK ON MY RPM GUAGE, IN SHORT FINAL, AT ABOUT 40 FT OVER THE GROUND 100 FT BEFORE TOUCHDOWN, THE RPM STARTED TO DROP AND HAD TO DO A RUNNING LANDING ABOUT 10 FT LONG, THE STINGER ON THE TAIL TOUCH GROUND A BIT, AFTER TOUCHING DOWN THE RPM WENT UP TO NEAR 400 , I HAD TO CLOSE THE STARTING SWITCH TO OFF POSITION TO SHUTDOWN THE ENGINE, NO DAMAGE ON THE HELICOPTER.  FOLLOWING THE CHECK ON THE VEMD.  HOPE THIS PROBLEM WILL NEVER HAPPEN AGAIN ON ANY ACFT FOR THE FUTURE, THIS PROBLEM WAS PRETTY HARD TO MANAGE WITH RPM NOT STABLE, NO PASSEBGERS WITH ME, ACFT WAS LIGHT WEIGHT AND HAD A GOOD PLACE FOR LANDING WITH SNOW PACK ON THE GROUND.
